Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 55, NWS Northern Indiana

July 30, 2012

NWS Northern Indiana issued this small craft advisory at Jul 30, 2012, 3:56 PM EDT. It took effect at Jul 31, 2012, 2:00 PM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jul 30, 2012, 3:56 PM EDT (19:56 UTC)
In effect from
Jul 31, 2012, 2:00 PM EDT
Expired
Aug 1, 2012, 5:00 AM EDT
In force
15 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

877 
WHUS73 KIWX 301956
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
356 PM EDT MON JUL 30 2012

LMZ043-046-310400-
/O.NEW.KIWX.SC.Y.0055.120731T2100Z-120801T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
356 PM EDT MON JUL 30 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM TUESDAY TO 5 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM TUESDAY TO
5 AM EDT WEDNESDAY. 

* WINDS:NORTH 10 TO 15 KT.


* WAVES: 3 TO 5 FEET.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
993 
WHUS73 KIWX 310201
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1001 PM EDT MON JUL 30 2012

LMZ043-046-311015-
/O.CON.KIWX.SC.Y.0055.120731T2100Z-120801T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1001 PM EDT MON JUL 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM TUESDAY TO
5 AM EDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM TUESDAY TO
5 AM EDT WEDNESDAY. 

* WINDS:NORTH 10 TO 15 KT.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
254 
WHUS73 KIWX 310839
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
439 AM EDT TUE JUL 31 2012

LMZ043-046-311645-
/O.EXT.KIWX.SC.Y.0055.120731T1800Z-120801T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
439 AM EDT TUE JUL 31 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM EDT WEDNESDAY. 

* WINDS: VEERING NORTHWEST TO NORTH AT 10 TO 20 KNOTS EARLY THIS
  AFTERNOON WITH GUSTS TO 25 KNOTS. NORTH WINDS 10 TO 20 KNOTS
  TONIGHT...DIMINISHING BY DAYBREAK WEDNESDAY.

* WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND CONTINUING
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
550 
WHUS73 KIWX 311435
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1035 AM EDT TUE JUL 31 2012

LMZ043-046-312245-
/O.CON.KIWX.SC.Y.0055.120731T1800Z-120801T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1035 AM EDT TUE JUL 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM EDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 5 AM EDT WEDNESDAY. 

* WINDS: VEERING NORTHWEST TO NORTH AT 10 TO 20 KNOTS EARLY THIS 
  AFTERNOON WITH GUSTS TO 25 KNOTS. NORTH WINDS 10 TO 20 KNOTS 
  TONIGHT...DIMINISHING BY DAYBREAK WEDNESDAY. 

* WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND CONTINUING 
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
431 
WHUS73 KIWX 311944
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
344 PM EDT TUE JUL 31 2012

LMZ043-046-010345-
/O.CON.KIWX.SC.Y.0055.000000T0000Z-120801T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
344 PM EDT TUE JUL 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY. 

* WINDS: NORTHEAST WINDS 10 TO 15 KNOTS.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 3 FEET BY WEDNESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
454 
WHUS73 KIWX 010115
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
915 PM EDT TUE JUL 31 2012

LMZ043-046-010900-
/O.CON.KIWX.SC.Y.0055.000000T0000Z-120801T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
915 PM EDT TUE JUL 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY. 

* WINDS: NORTHEAST WINDS 10 TO 15 KNOTS.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 3 FEET BY WEDNESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
552 
WHUS73 KIWX 010859
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
459 AM EDT WED AUG 1 2012

LMZ043-046-011000-
/O.EXP.KIWX.SC.Y.0055.000000T0000Z-120801T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
459 AM EDT WED AUG 1 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS
MORNING...

WAVES WILL CONTINUE TO SUBSIDE THIS MORNING TO 1 TO 3 FEET. 

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jul 30, 1:08 PM EDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jul 30, 1:08 PM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
108 PM EDT MON JUL 30 2012

.AVIATION / 18Z ISSUANCE / ...

VFR CONDITIONS EXPECTED THRU THE
PERIOD. MAIN FEATURE OF INTEREST WILL BE SHORTWAVE ROTATING THRU
UPPER GREAT LAKES THIS AFTN/EVENING AND WEAK COLD FRONT PROGGED TO
MOVE THRU AREA TUES. CONVECTION ASSOCIATED WITH SHORTWAVE SHOULD
REMAIN TO N/NW OF TERMINALS TODAY AS BEST
FORCING....INSTABILITY...AND MOISTURE REMAIN TOO FAR REMOVED FROM
AREA. COLD FRONT WILL THEN SAG SOUTHEAST AFTER 6Z TUES. BECAUSE
MORNING TIMEFRAME OF FROPA IS RATHER UNCONDUCIVE TO
DESTABILIZATION AND MAINTENANCE OF THUNDERSTORMS...CONFIDENCE IS
FAIRLY LOW IN TIMING AND COVERAGE OF CONVECTION. HAVE ATTEMPTED
TO TIME FROPA WITH WIND SHIFT AND VCTS AT BOTH TERMINALS. BEST
WINDOW FOR CONVECTION LOOKS TO BE IN THE 10 TO 14Z AT KSBN AND
AFTER 13Z AT KFWA. TIMING WILL NEED TO BE FURTHER REFINED IN
SUBSEQUENT ISSUANCES. SOUTHERLY WINDS...GENERALLY IN THE 5 TO 10
KT RANGE...WILL BEGIN TO VEER TO THE SW TONIGHT AND TO THE NW BY
END OF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 645 AM EDT MON JUL 30 2012/

SHORT TERM...
TODAY THROUGH TUESDAY NIGHT. PRIMARY FOCUS FOR
CONVECTION APPEARS TO STAY OUTSIDE OF CWA BNDRIES TODAY. NOSE OF
SIG WARMER 5H TEMPS ACRS CNTL IL INTO CWA AFFORDING POOR MIDLVL
LAPSE RATES AND SHOULD CONT TO KEEP PARCEL ASCENT WITHIN MID DECK
WELL IN CHECK THIS AM...WITH ONLY SPRINKLES WRN HALF CWA AND
/ISOLD MSRBL FAR WRN CWA. ISENTROPIC UPGLIDE ACRS 8H THERMAL BNDRY
ARCING THRU NWRN MO TO FAR SRN IL TO NRN AL RATHER LACKLUSTER AS
WELL WITH MERE 20026KTS ORTHOGONAL FLOW PER 07 UTC KLSX VWP. THIS
AFTN CWA APPEARS TO BE WEDGED BTWN UPSTREAM SYSTEMS. STRONGEST
PROXIMAL SHORTWAVE ENERGY ACRS NRN MN/FAR SWRN ONT TO TRACK ESEWD
THIS AFTN AS IT DIGS INTO MEAN ERN CONUS TROF. DESTABILIZATION
THIS AFTN ACRS WI TO NEAR 3000 J/KG PER STRONG INSOLATION/SFC DPS
POOLED AHEAD OF ASSOCD SFC REFLECTION IN WEAK TO MODERATE DEEP
SHEAR ENVIRONMENT. CONVERGENCE AHEAD OF FNTL BNDRY AUGMENTED WITH
WRN LAKE MI INDUCED THERMAL CIRCULATION TO LKLY KEEP BEST TSRA
FOCUS NW-N OF CWA. LACK OF NEAR SFC DP/THETA-E RECOVERY ACRS NRN
IN/SRN MI SHOULD PROVE DELETERIOUSLY FOR CONVECTIVE
INITIATION/MAINTENANCE FURTHER EAST/SOUTHEAST...SAVE FOR PERHAPS
SMALL CHC DECAYING CONVECTION LAPPING FAR NRN CWA LATER TONIGHT.
NERN KS/SERN NE CONVECTION AND ANY ASSOCD MESOVORTICIES TO SHUNT
WELL SW OF CWA AS WELL. ANTICIPATE BETTER CHCS TUE...ESPCLY INLAND
OF SERN MI LAKE BREEZE/POST FNTL PUSH. ONLY MODERATE
DESTABILIZATION PER MID/PSBLY UPR 60S SFC DPS ALONG WITH ANEMIC
KINEMATIC FIELD /DEEP LAYER SHEAR AOB 30KTS/ TO IMPEDE OVERALL
UPDRAFT STRENGTH/ORGANIZATION. LOW CHC/SLGHT CHC TIMED THROUGH ERN
CWA BY 00 UTC WED CONT.

LONG TERM... /WEDNESDAY THROUGH SUNDAY.

FORECAST PERIOD WILL START WITH THE REGION BETWEEN A TROUGH ACROSS
THE EASTERN STATES AND HIGH PRESSURE ACROSS THE PLAINS. MOSTLY SUNNY
SKIES AND PLEASANT TEMPERATURES ARE EXPECTED INTO AT LEAST THURSDAY
AS RIDGE REMAINS IN CONTROL. OVERALL PATTERN WILL START TO UNDERGO A
FEW CHANGES THROUGH THE REMAINDER OF THE PERIOD...WITH THE RIDGE
FLATTENING INTO THURSDAY. A STRENGTHENING WAVE WILL MOVE ACROSS THE
WESTERN PORTIONS OF CANADA TOWARDS THE NORTHERN PLAINS OVER THE
WEEKEND. A SERIES OF WEAK DISTURBANCE AHEAD OF THIS MAIN TROUGH WILL
MOVE INTO THE NORTHERN GREAT LAKES AND SEND A EQUALLY WEAK FRONT
INTO THE AREA LATE THURS INTO FRIDAY. THIS FEATURE WILL STALL
OUT/WEAKEN FURTHER...BRINGING ONLY A SMALL CHANCE OF SHOWERS AND
STORMS...MAINLY TO AREAS CLOSER TO MICHIGAN. YET ANOTHER WEAK WAVE
WILL ATTEMPT TO REINFORCE THE FRONT AND DRIVE IT A BIT FURTHER SOUTH
FRI NGT. THIS TOO WILL LIKELY MEET A FAIR AMOUNT OF PERSISTENCE FROM
THE RIDGE TO THE SOUTH. HAVE MAINTAINED SLGT CHC POPS FOR THIS
PERIOD.

MODELS AT LEAST IN AGREEMENT ON TROUGH MOVING ACROSS THE PLAINS WILL
BEGIN TO STRENGTHEN FURTHER WITH CLOSED LOW TO REMAIN NORTH OF THE
IMMEDIATE AREA. THAT BEING SAID...ECMWF CONTINUES TO BRING THE UPPER
LOW CLOSEST TO THE FORECAST AREA IN THE SAT THROUGH SUNDAY TIME
FRAME WITH AT LEAST SOME RETURN MSTR AND INCREASING DYNAMICS. THIS
MAY SET THE STAGE FOR INCREASING CHANCES OF SHOWERS AND
THUNDERSTORMS. GIVEN UNCERTAINTY OF THE OVERALL FLOW AND HOW THE
PATTERN WILL EVOLVE...CAN'T GO MUCH MORE THAN LOW TO MID RANGE CHC
POPS. WHILE PATTERN OF LATE SUGGESTS GOING TRY...SIGNALS ARE THERE
TO AT LEAST WARRANT THE CONSERVATIVE POPS. IF SYSTEM DOES DRAW CLOSE
ENOUGH AND ENOUGH MSTR/DYNAMICS COME INTO PLAY...SEVERE WEATHER
THREAT COULD TAKE SHAPE OVER THE WEEKEND.

TEMPERATURES WILL BE ABOVE NORMAL INTO FRIDAY BEFORE THE SERIES OF
WAVES SLOWLY PUSH THE WARMER AIR A BIT SOUTHWARD...BRINGING
SEASONABLE READINGS MUCH OF THE UPCOMING WEEKEND.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...MURPHY
LONG TERM...FISHER
AVIATION...OBERGFELL
Hazardous weather outlook, Jul 30, 5:53 AM EDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
553 AM EDT MON JUL 30 2012

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-311000-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
553 AM EDT MON JUL 30 2012 /453 AM CDT MON JUL 30 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT INTO SATURDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-MIZ077-311000-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
553 AM EDT MON JUL 30 2012 /453 AM CDT MON JUL 30 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT. SEVERE
STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS AN ELEVATED POTENTIAL FOR RIP CURRENTS TUESDAY INTO
MIDDAY WEDNESDAY.

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT INTO SATURDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-311000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
553 AM EDT MON JUL 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT. SEVERE
STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS AN ELEVATED POTENTIAL FOR RIP CURRENTS TUESDAY INTO
MIDDAY WEDNESDAY.

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT INTO SATURDAY
NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 4:04 PM EDTRip Current StatementIWX40 hr

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.